# SDR CALA2025100209551

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N17405
- Make and model: Boeing 737-9
- Aircraft serial: 67647
- Aircraft time: 1,314 hours, 422 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR FWD RT GALLEY  DOOR  GIRT BAR CLIP  LOOSE.  TIGHTENED CLIP ON R1 DOOR SLIDE COVER. OPS CHECK NORMAL.
